Record number :
922152
Title of article :
Application of Heʹs exp-function method for nonlinear evolution equations
Author/Authors :
Ahmet Bekir، نويسنده , , Ahmet Boz، نويسنده ,
Issue Information :
ماهنامه با شماره پیاپی سال 2009
Pages :
8
From page :
2286
To page :
2293
Abstract :
In this paper, Heʹs exp-function method is used to construct solitary and soliton solutions of nonlinear evolution equations. Modified equal-width, Burger Huxley and nonlinear heat conduction equations are chosen to illustrate the effectiveness of the method. The method is straightforward and concise, and its applications are promising. The exp- function method presents a wider applicability for handling nonlinear wave equations.
Keywords :
Exp-function method , Modified equal-width equation , Burger–Huxley equation , Nonlinear heat conduction equation
Journal title :
Computers and Mathematics with Applications
Link To Document :